CureZone   Log On   Join
Candida, Steroids, and Red Scrotum Syndrome
 
  Views: 7,154
Published: 8 years ago
 

Candida, Steroids, and Red Scrotum Syndrome


I am wondering if anyone can provide some help here. I have had a red, irritated scrotum for about a year and a half now and went to the derm to get a prescription for oral nystatin, and came away with a prescription for lidex, a very potent topical steroid. Although I still experience mild itching from time to time, he told me there was no infection active, although I am skeptical about this since I have been using Bragg's ACV twice per day and the scrotum turns white with some burning, so that must mean the infection is still active no? Still he insists it is all in my head.

The steroid is supposed to be used for one week twice perday, then every other day for one-two weeks. I looked up side effects from this steroid and they seem pretty scary, particularly Cushing's Syndrome. Should I even give this a shot? I have threads about others with this issue and they always say avoid steroids at all costs. Also the derm told me if I ame back in one month and the steroids have not worked that he would give the scr1pt for oral nystatin, perhaps I should just wait? Any advice/input is appreciated, thanks.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.375 sec, (1)